# SDR UPS08853073

- Difficulty date: August 7, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASE EMERGENCY LIGHTS VERY DIM OVER ENTRY DOOR.  RELAMPED EMERGENCY LIGHTS.  FOUND BAD BULB.  BASE PARTIALLY SEPARATED FROM LAMP.  WORK DONE IAW MM 33-50-02-2.  OPERATION CHECK GOOD AT THIS TIME.
